# SDR J7SA2019040237001

- Difficulty date: March 17, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N523FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20074
- Aircraft time: 13,410 hours, 8,250 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CLIMB AT ABOUT FL270 THE R BATT R GEN APU GEN AND EXT PWR PBA'S ON THE ECP FLASHED A FEW TIMES.  DISPLAYED THE ELEC SYNOPTIC PAGE AND THE EXT PWR APPEARED FOLLOWED BY THE LINES BETWEEN THE MAIN BUSES CHANGING FROM GREEN TO MAGENTA. NO CAS MESSAGES AND NO LOSS OF ELECTRICAL POWER. REMOVED PCB1 & PCB3 OF L/H DCPC AND CLEANED AREA OF ALL FUSE RESIDUES.  RERACKED EACH CARD MULTIPLE TIMES TO MANUALLY CLEAN MOTHER BOARD CONNECTORS.  WORK DONE IAW AMM 24-61-73.  PERFORMED SAME PROCEDURE FOR PCB 2 & PCB 4 OF THE R/H DCPC IAW 24-61-75.  PER REQUEST OF F.T.M REPLACED LH DC POWER CENTER WITH MODIFIED UNIT IN REFERENCE WITH AMM 24-61-01.  COMPLETED ALL FUNCTIONAL TESTS AS REQUIRED PER TASK # 24-61-01-720-801 SUCCESSFULLY.
